# SDR SWAA2013012111598

- Difficulty date: January 2, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP IS CRACKED AT STA 360 STRINGER 8R.  REMOVED STR CLIP BS 360 STR 8R IAW SRM 51-40-02.  INSTALLED NEW STRINGER CLIP PO #LINE 422757 AT STA 360 STR 8R IAW SRM 51-40-02-0G-0.
